MathSciNet Relay Station
MathSciNet bibliographic data
MR1935487 55Q45 (55P42 55P60 55Q40 55T15)
Shimomura, Katsumi; Wang, Xiangjun The Adams-Novikov $E_2$-term for $\pi_*(L_2S^0)$ at the prime 2. Math. Z. 241 (2002), no. 2, 271–311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement